| Catalog Number |
RONYX35012W |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Patient Problem/Medical Problem (2688)
| Date of Event |
06/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx des was implanted in the mid lad.A second resolute onyx was also implanted 6 months later.Approximately 9 months post index procedure the patient suffered a cardiac arrest in the lad.This was treated with one drug eluting stent.The patient recovered.The investigator reported that the event is not related to the index device or anti platelet medication.Safety assessment reported that the event is not related to the device, antiplatelet medication or procedure.
Additional Manufacturer Narrative
The second resolute onyx des was implanted in the lad on (b)(6) 2018 to treat the event, not (b)(6) 2018 as previously reported.The patient was also treated with surgical intervention, with the implantation of a defibrillator.Cec adjudicated the event as 'tvr percutaneous intervention not involving thetarget lesion, and not clinically driven.' if information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: cec re-adjudicated the tvr pci not involving the target lesion as clinically driven.Information is provided in the future, a supplemental report will be issued.